# SDR UPS07851072

- Difficulty date: October 10, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERCOSTAL BETWEEN STA 1734-1746 LBL 36 IS BROKEN.  REMOVED, FABRICATED, AND INSTALLED REPAIR INTERCOSTAL AT STA 1734- 1746 LBL 36 IAW DWG 5755032, AND SRM 51-1-20D.
